MAUDE Adverse Event Report: EMBODY, INC EMBODY DUAL ANCHOR INSERTER, BIOABSORBABLE ANCHORS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

EMBODY, INC EMBODY DUAL ANCHOR INSERTER, BIOABSORBABLE ANCHORS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number TR-0001-21
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the sterile packaging for one of the tapestry anchors was damaged inside the box.There is noted to be a hole in the foil-foil packaging.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the provided photograph identified a puncture hole in the foil packaging.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to manufacturing.The complaint is confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EMBODY DUAL ANCHOR INSERTER, BIOABSORBABLE ANCHORS
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
EMBODY, INC
4211 monarch way, suite 500
norfolk VA 23508
Manufacturer (Section G)
EMBODY, INC
4211 monarch way, suite 500
norfolk VA 23508
Manufacturer Contact
jennifer rapsavage
56 e bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23846223
Report Number3015543569-2025-00005
Device Sequence Number21339687
Product Code MAI
UDI-Device Identifier00810063820152
UDI-Public(01)00810063820152(17)260118(10)092537
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213958
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Catalogue NumberTR-0001-21
Device Lot Number092537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient Age74 YR
Patient SexMale